# SDR ASAA2022072339162

- Difficulty date: July 23, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 24,998 hours, 7,716 cycles
- System (JASC): 2210 · Autopilot System
- Part: Indicator
- Part number: UNKNOWN
- Condition: Stuck
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSPEED WINDOW STUCK AT 100 AND ALTITUDE PRESELECT WINDOW WILL NOT REMAIN AT SELECTED ALTITUDE KEEPS JUMPING TO 50000. GROUNDED - YES. ACCOMPLISHED DIGITAL FLIGHT CONTROL SYSTEM OPERATIONAL TEST IN REF TO B737-900 AMM 22-11-00-740-801. OPS CHECKS NORMAL ACCOMPLISHED B737-900 FIM 22-11TASK 801 DFCS BITE TEST OPS CHECKS NORMAL. NO DEFECTS NOTED.
